Last reply 1 month ago
Question

Hey guys.
I miss 1 does if my medication yesterday and I woke up with a headache in my eye sockets and just a groggy feeling. Has that happened to anyone when they have missed a dose of their medication? I think too I’m just sleep deprived. I’ve done this before and I woke up the next morning fine.

Add categories

Browse categories and add by clicking on them

You can remove current categories below by clicking the ‘x’.

There are no categories assigned yet.

stumbler
1 month ago

@herstrength , I can’t see that missing one dose of your Gilenya would cause any problems.

Being tired/sleep deprived isn’t new to you, is it? Quality sleep is so important, to allow our bodies the time to try and repair/recuperate us. There’s an article about sleep here, which may help :-

https://www.mstrust.org.uk/life-ms/wellbeing/sleep

PS your profile is very sparse of information. Would you like to complete this, as it would help us to answer your questions? 😉


cameron
1 month ago

I’m guilty too in ‘forgetting’ about the importance of good sleep. Somehow in a busy life it seems a low priority, but that’s the reason not the excuse! MS will always find the weakest spot in our bodies, I’ve found, then translates it into symptoms. Trying to keep everything in balance with lifestyle is a conundrum….

Join Shift.ms to reply to this post.

Become part of the community so you can chat, compare and learn from other MSers.